# SDR DXTA200400443

- Difficulty date: November 10, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600372
- Aircraft time: 4,676 hours, 3,946 cycles
- Engine: Pwa JT15D5
- Engine time: 4,580 hours, 3,790 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 311960401
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE EXCEEDED 95LB OIL PRESSURE WHEN COMPUTED TAKEOFF POWER SET ON TAKEOFF.  REMOVED OIL FILTER AND INSTALLED NEW OIL FILTER.  PERFORMED OPERATIONAL CHECK, AND LEAK CHECK.  NO LEAKS NOTED.  ADJUSTED THE OIL PSI REGULATOR VALVE, OPS CHECK GOOD, LEAKED CHECK OK.  ALL WORK PERFORMED IAW CHAPTER 79-20-01 OF THE P&WC JT15D MM.
